# SDR SWAA021708

- Difficulty date: July 30, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 71,476 hours, 56,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Aft Svc Door.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR BRACKET LOOSE.  REMOVED AND REPLACED FWD GIRT BAR BRACKET FASTENERS PER MM.
